MAUDE Adverse Event Report: NEUROLOGICA CORP NL5100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL5100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, found a loose screw, after tightening the screw and confirming continuity to ground, reassembled the covers and ran daily calibration and qa tests, both of which passed.Also, conducted several scans, including scout scans, with no issues.No harm to the patient or users.
 
Event or Problem Description
The scanner stopped mid-scan.After restarting the scan, it finished successfully, but unable to view the images on the tablet.

Brand Name
NL5100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key24474946
Report Number3004938766-2026-00010
Device Sequence Number10309056
Product Code JAK
UDI-Device Identifier10815411020847
UDI-Public(01)10815411020847(11)250102
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K250928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5100
Device Catalogue Number0-NL5100-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown